# SDR WX0A2020122873623

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 35,511 hours, 24,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 841964
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED CIDS EPSU TEST, BATTERY (11WL) FAILED.  REMOVED AND REPLACED BATTERY 11WL, IAW AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.
